# SDR ASAA2021121836944

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,310 hours, 7,696 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 HF RADIO WILL NOT TRANSMIT OR RECEIVE, HOWEVER, SELCAL CHECKS GOOD. GROUNDED - YES. PERFORMED BITE CHECK ON TRANSMITTER, NO FAULTS NOTED AT THIS TIME, PER CREW UNIT WORKED INBOUND.
